# SDR 2008UALA02683

- Difficulty date: May 6, 2008
- Submitted: May 16, 2008
- Operation: Air carrier
- Aircraft: N539UA
- Make and model: Boeing 757222
- Aircraft serial: 25223
- Aircraft time: 56,486 hours, 20,614 cycles
- Engine: Pwa PW2037
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Mislocated
- Location: Lavatory
- Stage of operation: IN
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

LAV "A" WIRE BURNED AT TOP OF VANITY LIGHT ASSY, HAS CHAFED WIRES, 1 SCREW MISSING FROM ASSY BASE.  WIRES MISLOCATED, INSTALLED IMPROPERLY.  REPLACED WIRES.
